A FINITE DIFFERENCE SOLUTION OF PARTIAL DIFFERENTIAL EQUATIONS OF NEUTRON DIFFUSION

  • Michał Podowski

Abstract

Partial differential equations of neutron diffusion type have been reduced to a set of finite difference equations and an error of approximation in the meaning of an Euclidean norm has been investigated.The cases when the proposed method gives better estimation of error than other methods have been demonstrated.A special attentionhas been paid to the equations of thermal neutron diffusion in a nuclear reactor.
How to Cite
PODOWSKI, Michał. A FINITE DIFFERENCE SOLUTION OF PARTIAL DIFFERENTIAL EQUATIONS OF NEUTRON DIFFUSION. Journal of Power Technologies, [S.l.], v. 35, p. 31-41, mar. 2011. ISSN 2083-4195. Available at: <https://papers.itc.pw.edu.pl/index.php/JPT/article/view/111>. Date accessed: 02 aug. 2021.
Section
Interdisciplinary

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.